# SDR CALA2019090201469

- Difficulty date: August 29, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 44,328 hours, 28,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO REAR FR65-66 STR 31R STRINGER FND CORROSION. REF NON-ROUTINE NR 9482737. SPEC NR A3NB-05-3- 6022. BULK CGO FR65-66 STR 31R STRINGER REPAIRED AS PER ECRA 5341-01183 REV -.
